# SDR 96ZZZM308

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Amd FALCON
- Aircraft serial: 31
- Engine: Ge CF7002D2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Pump Filter
- Part number: 48333
- Condition: Crushed
- Location: Lt Eng
- Component: 37E501242P10
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

YIP - LEFT ENGINE FLAMED OUT DURING STEADY STATE CLIMB AT 36,000 FEET.  AIRCRAFT DESCENDED AND THE ENGINE WAS AIRSTARTED PER THE CHECK LIST.  AIRCRAFT RETURNED TO YIP AND MADE A NORMAL TWO ENGINE LANDING.  LEFT ENGINE WAS INSPECTED FOR FOD IN THE INLET, EXHAUST AND BY BOROSCOPE METHODS WITH NO DEFECTS NOTED.  LOW PRESSURE AND ENGINE FUEL FILTERS INSPECTED. FOUND LOW PRESSURE AND FUEL PUMP FILTERS CRUSHED UPON INSPECTION.  REPLACED FILTERS WITH SERVICEABLE.  AIRCRAFT RELEASED FOR TEST FLIGHT.  REFERENCE YIEA96007.
